My GF was on Gabapentine for nerve Pain she had rather an addiction for it including a side effect of anxiety and has been prescribed Sertraline in an attempt too withdraw from the Gabapentine, the initial dose was low but has been upped too 50 mg which she hasn't tolerated the higher dose to well making her sick and very sleepy.
You may find this useful
Butterfly feelings akin to being on edge, for me, was down to getting my dopamine levels more stable by timing my meds better around food. If you're only taking Pramipexole, it may be time to add to this dopamine agonist. Levadopa could be worth discussing with your specialist or PD nurse
Your story mirrors mine in part. I was dx 5 years ago but had anxiety and constant exhaustion before that. The anxiety has taken the form of constant fear and after rejecting 2 anti anxiety drugs I was finally put on Sertraline this summer. I take 100 mg daily. I ve had slight stomach rumbling and sleepiness but they ve now gone and, although it didn t really kick in for about 3 months, I m so glad I persevered as my anxiety is a lot less than it was. Bottom line is that you can t replace lost brain chemicals with talking therapy. I tried for a long time but it didn t work. Sertraline lets you hang on to the serotonin lost in PD.
hope that helps a bit but I would say from my experience that Sertraline has helped me as much ,if not more, than levodopa drugs. Don t let the anxiety cripple you which is what it did to me this summer. I didn t go out for several weeks! I'm sure there is medication that can help you and I hope you will feel better soon. The helpline is an excellent source of info and advice if you want to talk things through with someone who has time to listen.
all best wishes
Thank you for your helpful replies and yes Samdog I did find the web page informative. I think now that I am having withdrawal symptoms as I was prescribed Mirtazapine 30 mg and had been taking it for 5 months but as it didn't do anything decided to stop but didn't realise it would take a good few months to come of. So seem to be having classic symptoms of withdrawal. Now not sure when to start Sertraline and will that mean we have to take it for the foreseeable future? I have an appointment with the GP on Monday on another matter so will try to get some information from him. Hopefully feel fit enough to get to the surgery. I have read that replacing a medication can lessen the withdrawal symptoms, think I will try the Parkinson help line before I make things worse. Thanks again Sugarplum